advertisement
Question
Posted by: V | 2011-05-24

Period and Anal Pain

I usually experience pain in the entire pelvic area during a period.


I have recently started on Yasmin contraceptives and Spiractin for treatment of a skin condition as prescribed by a dermatologist.


I have just had my first period since the start of this course of medication and the anal pain has increased to almost unbearable.


Could the meds be aggravating the pains or is it just coincidence?


Is it dangerous to rely on Nurofen regularly for relief, or does this require a gynae visit?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Endometriosis is a possibhle cause for this, so you should see a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Shirley | 2011-05-26

You could have endometriosis. Go have a check up.

Reply to Shirley
Posted by: gynaedoc | 2011-05-26

Endometriosis is a possibhle cause for this, so you should see a gynaecologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement